# SDR 96ZZZX1892

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817SJ
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 59201032
- Condition: Cracked
- Location: Vert Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND VERTICAL STABILIZER, FORWARD RT FUSELAGE TO STABILIZER ATTACH FITTING CRACKED.  REPLACED FITTING, PN 5920103-2.   ACFT TT:  22,675 HRS.  ACFT TC:  41,431.
